Works matching DE "MATHEMATICAL proofs"
Results: 5000
Wittgenstein on Proof and Concept-Formation.
- Published in:
- Philosophical Quarterly, 2025, v. 75, n. 1, p. 1, doi. 10.1093/pq/pqad111
- By:
- Publication type:
- Article
SOME ISSUES ON MULTIPLICATIVE CONSISTENCY OF INTERVAL RECIPROCAL RELATIONS.
- Published in:
- International Journal of Information Technology & Decision Making, 2011, v. 10, n. 6, p. 1043, doi. 10.1142/S0219622011004701
- By:
- Publication type:
- Article
Local existence of polynomial decay solutions to the Boltzmann equation for soft potentials.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 6, p. 663, doi. 10.1142/S0219530514500079
- By:
- Publication type:
- Article
Bifurcation to traveling waves in the cubic-quintic complex Ginzburg-Landau equation.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 395, doi. 10.1142/S0219530514500419
- By:
- Publication type:
- Article
On the equivalence of two fundamental theta identities.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 6, p. 711, doi. 10.1142/S0219530514500559
- By:
- Publication type:
- Article
On a conjecture on sparse binomial-type polynomials by Brown, Dilcher and Manna.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 5, p. 511, doi. 10.1142/S0219530514500304
- By:
- Publication type:
- Article
The radius of convexity of normalized Bessel functions of the first kind.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 5, p. 485, doi. 10.1142/S0219530514500316
- By:
- Publication type:
- Article
UNCONDITIONAL CONVERGENCE AND UNCONDITIONAL BASES IN HARDY SPACES.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500164
- By:
- Publication type:
- Article
ANALYSIS OF DIRECT SEGREGATED BOUNDARY-DOMAIN INTEGRAL EQUATIONS FOR VARIABLE-COEFFICIENT MIXED BVPs IN EXTERIOR DOMAINS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500061
- By:
- Publication type:
- Article
DYNAMICS OF A STOCHASTIC RATIO-DEPENDENT PREDATOR-PREY MODEL.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 329, doi. 10.1142/S0219530511001868
- By:
- Publication type:
- Article
EXISTENCE RESULT FOR NONLINEAR PARABOLIC EQUATIONS WITH LOWER ORDER TERMS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 2, p. 161, doi. 10.1142/S0219530511001790
- By:
- Publication type:
- Article
Almost optimal estimates for approximation and learning by radial basis function networks.
- Published in:
- Machine Learning, 2014, v. 95, n. 2, p. 147, doi. 10.1007/s10994-013-5406-z
- By:
- Publication type:
- Article
Top-Down and Bottom-Up Philosophy of Mathematics.
- Published in:
- Foundations of Science, 2013, v. 18, n. 1, p. 93, doi. 10.1007/s10699-012-9287-6
- By:
- Publication type:
- Article
The δ-Quantum Machine, the k-Model, and the Non-ordinary Spatiality of Quantum Entities.
- Published in:
- Foundations of Science, 2013, v. 18, n. 1, p. 11, doi. 10.1007/s10699-011-9284-1
- By:
- Publication type:
- Article
Objects and Processes in Mathematical Practice.
- Published in:
- Foundations of Science, 2011, v. 16, n. 4, p. 337, doi. 10.1007/s10699-010-9202-y
- By:
- Publication type:
- Article
The Surveyability of Long Proofs.
- Published in:
- Foundations of Science, 2009, v. 14, n. 1/2, p. 27, doi. 10.1007/s10699-008-9145-8
- By:
- Publication type:
- Article
Bridging the Gap Between Argumentation Theory and the Philosophy of Mathematics.
- Published in:
- Foundations of Science, 2009, v. 14, n. 1/2, p. 111, doi. 10.1007/s10699-008-9150-y
- By:
- Publication type:
- Article
Wilkinson's inertia‐revealing factorization and its application to sparse matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 2, p. 1, doi. 10.1002/nla.2130
- By:
- Publication type:
- Article
New eigenvalue inclusion sets for tensors.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 1, p. 39, doi. 10.1002/nla.1858
- By:
- Publication type:
- Article
Steepest descent preconditioning for nonlinear GMRES optimization.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 3, p. 453, doi. 10.1002/nla.1837
- By:
- Publication type:
- Article
Parallel multigrid method for finite element simulations of complex flow problems on locally refined meshes.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 4, p. 615, doi. 10.1002/nla.744
- By:
- Publication type:
- Article
Bounding the error for approximate solutions of almost linear complementarity problems using feasible vectors.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 2, p. n/a, doi. 10.1002/nla.719
- By:
- Publication type:
- Article
Fast solvers with block-diagonal preconditioners for linear FEM-BEM coupling.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 5, p. 365, doi. 10.1002/nla.620
- By:
- Publication type:
- Article
A handy proof of Gay's theorem.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 7, p. 637, doi. 10.1002/nla.592
- By:
- Publication type:
- Article
The mathematics behind Jost Bürgi's method for calculating sine tables.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 891, doi. 10.1002/pamm.201610434
- By:
- Publication type:
- Article
Circular proofs for the modal mu-calculus.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 893, doi. 10.1002/pamm.201610435
- By:
- Publication type:
- Article
Where can we really prove instances of the Paris-Harrington principle?
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 903, doi. 10.1002/pamm.201610440
- By:
- Publication type:
- Article
B $$_\pi ^R$$ -matrices and error bounds for linear complementarity problems.
- Published in:
- Calcolo, 2017, v. 54, n. 3, p. 813, doi. 10.1007/s10092-016-0209-9
- By:
- Publication type:
- Article
A note on the growth factor in Gaussian elimination for accretive-dissipative matrices.
- Published in:
- Calcolo, 2014, v. 51, n. 3, p. 363, doi. 10.1007/s10092-013-0089-1
- By:
- Publication type:
- Article
Two-Grid Methods for Hermitian positive definite linear systems connected with an order relation.
- Published in:
- Calcolo, 2014, v. 51, n. 2, p. 261, doi. 10.1007/s10092-013-0081-9
- By:
- Publication type:
- Article
Maximum Directed Cuts in Graphs with Degree Constraints.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 4, p. 563, doi. 10.1007/s00373-011-1056-8
- By:
- Publication type:
- Article
Coloring Eulerian Triangulations of the Klein Bottle.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 4, p. 499, doi. 10.1007/s00373-011-1063-9
- By:
- Publication type:
- Article
A Characterization of the Hamming Graphs and the Dual Polar Graphs by Completely Regular Subgraphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 4, p. 449, doi. 10.1007/s00373-011-1064-8
- By:
- Publication type:
- Article
On the Maximum Number of Cycles in Outerplanar and Series-Parallel Graphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 2, p. 265, doi. 10.1007/s00373-011-1039-9
- By:
- Publication type:
- Article
Connected Domination Number of a Graph and its Complement.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 1, p. 123, doi. 10.1007/s00373-011-1028-z
- By:
- Publication type:
- Article
On the Perfect Matchings of Near Regular Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 6, p. 865, doi. 10.1007/s00373-010-1008-8
- By:
- Publication type:
- Article
Minimum Resolvable Coverings of K with Copies of K − e.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 6, p. 883, doi. 10.1007/s00373-010-1003-0
- By:
- Publication type:
- Article
Symmetrized Induced Ramsey Theory.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 6, p. 851, doi. 10.1007/s00373-010-1006-x
- By:
- Publication type:
- Article
Maximum Hitting of a Set by Compressed Intersecting Families.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 6, p. 785, doi. 10.1007/s00373-010-1001-2
- By:
- Publication type:
- Article
The Cycle Discrepancy of Three-Regular Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 1, p. 27, doi. 10.1007/s00373-010-0964-3
- By:
- Publication type:
- Article
A Note on Lights-Out-Puzzle: Parity-State Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 1, p. 109, doi. 10.1007/s00373-010-0958-1
- By:
- Publication type:
- Article
Contractible Small Subgraphs in k-connected Graphs.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 499, doi. 10.1007/s00373-010-0930-0
- By:
- Publication type:
- Article
Regularity of semi-stable solutions to fourth order nonlinear eigenvalue problems on general domains.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 291, doi. 10.1007/s00526-012-0582-4
- By:
- Publication type:
- Article
Existence of stationary solutions and local minima for 2D models of fine structure dynamics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 729, doi. 10.1007/s00526-013-0598-4
- By:
- Publication type:
- Article
Segregation and symmetry breaking of strongly coupled two-component Bose-Einstein condensates in a harmonic trap.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 103, doi. 10.1007/s00526-012-0571-7
- By:
- Publication type:
- Article
Singular limits for Liouville-type equations on the flat two-torus.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 613, doi. 10.1007/s00526-012-0594-0
- By:
- Publication type:
- Article
Asymptotic behavior of least energy solutions for a singularly perturbed problem with nonlinear boundary condition.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 491, doi. 10.1007/s00526-012-0590-4
- By:
- Publication type:
- Article
Infinitely many solutions for resonant cooperative elliptic systems with sublinear or superlinear terms.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 271, doi. 10.1007/s00526-012-0581-5
- By:
- Publication type:
- Article
The second order pullback equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 583, doi. 10.1007/s00526-012-0593-1
- By:
- Publication type:
- Article
Regularity for solutions of non local parabolic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 139, doi. 10.1007/s00526-012-0576-2
- By:
- Publication type:
- Article